Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 356, NWS Fort Worth, TX

July 10, 2007Fannin County, Texas

NWS Fort Worth, TX issued this flash flood warning at Jul 10, 2007, 7:35 AM CDT for Fannin County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 10, 2007, 7:35 AM CDT (12:35 UTC)
Expired
Jul 10, 2007, 10:30 AM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

County Fannin County, TX

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 0.6 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1846 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 240 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1846 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
713 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
240 m²/s²
0-3 km storm-relative helicity
220 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 101236
FFWFWD
TXC147-101530-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
735 AM CDT TUE JUL 10 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FANNIN COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1030 AM CDT

* AT 735 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  THUNDERSTORMS WITH VERY HEAVY RAIN OVER MUCH OF NORTHWESTERN
  FANNIN COUNTY. MOVEMENT WAS EAST AT 30 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BONHAM

RAINFALL ACCUMULATIONS OF 2 INCHER PER HOUR ARE POSSIBLE WITH THESE 
STORMS. EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF CREEKS AND 
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...ROADS AND 
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING 
AREAS ARE SUBJECT TO FLASH FLOODING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS
IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT
ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS
THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL 
ONE...ON FOOT. REMEMBER...TURN AROUND...DONT DROWN.

LAT...LON 3341 9633 3345 9593 3383 9589 3371 9637

$$
4 follow-up statements
000 
WGUS74 KFWD 101336
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
836 AM CDT TUE JUL 10 2007

TXC147-101530-
FANNIN TX-
836 AM CDT TUE JUL 10 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT FOR
FANNIN COUNTY...

AT 835 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
THUNDERSTORMS WITH VERY HEAVY RAIN FROM TRENTON AND LEONARD...TO 
NEAR HONEY GROVE. MOVEMENT WAS EAST-SOUTHEAST AT 30 MPH.

RADAR ESTIMATES THAT UP TO 2 INCHES OF RAIN HAS FALLEN IN WESTERN 
FANNIN COUNTY SINCE 730 AM. EXCESSIVE RUNOFF FROM THE HEAVY RAINFALL 
WILL CAUSE FLOODING OF CREEKS AND STREAMS...STREETS AND 
INTERSECTIONS... AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND 
STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. REMEMBER...TURN AROUND...DONT DROWN.

LAT...LON 3335 9635 3343 9588 3383 9589 3371 9637

$$
000 
WGUS74 KFWD 101416
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
915 AM CDT TUE JUL 10 2007

TXC147-101530-
FANNIN TX-
915 AM CDT TUE JUL 10 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT FOR
FANNIN COUNTY...

AT 915 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS INDICATED 
THAT THE WIDESPREAD HEAVY RAINS CONTINUED TO SPREAD EAST AND 
SOUTHEAST OUT OF FANNIN COUNTY. HOWEVER...WIDELY SCATTERED SHOWERS 
WITH MODERATE TO HEAVY RAIN CONTINUED TO MOVE EAST ACROSS FANNIN 
COUNTY THIS MORNING.

ADDITIONAL RAINFALL ACROSS FANNIN COUNTY WILL AVERAGE AROUND ONE 
QUARTER INCH THROUGH 1030 AM. HOWEVER...RUNOFF FROM EARLIER HEAVY 
RAINS MAY CONTINUE TO PRODUCE FLOODING OF LOW LYING AREAS AND LOW 
WATER CROSSINGS ACROSS THE COUNTY. 

RUNOFF FROM EARLIER HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE 
BANKS OF CREEKS AND STREAMS.

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT 
ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER 
CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL 
ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.

LAT...LON 3335 9635 3343 9588 3383 9589 3371 9637

$$
000 
WGUS74 KFWD 101453
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
953 AM CDT TUE JUL 10 2007

TXC147-101530-
FANNIN TX-
953 AM CDT TUE JUL 10 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT FOR
FANNIN COUNTY...

AT 952 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
MODERATE RAIN NEAR AND EAST OF LEONARD. LIGHT RAIN COVERED MUCH OF 
THE EASTERN PART OF THE COUNTY.

ALTHOUGH THE HEAVY RAIN HAS DIMINISHED...RUNOFF FROM THE EARLIER 
RAINFALL WILL CONTINUE THE THREAT OF FLOODING OF SMALL CREEKS AND 
STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF 
CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. REMEMBER...TURN AROUND...DONT DROWN.

LAT...LON 3335 9635 3343 9588 3383 9589 3371 9637

$$
000 
WGUS74 KFWD 101525
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1024 AM CDT TUE JUL 10 2007

TXC147-101545-
FANNIN TX-
1024 AM CDT TUE JUL 10 2007

...THE FLASH FLOOD WARNING EXPIRES AT 1030 AM CDT FOR FANNIN 
COUNTY...

HEAVY RAIN HAS MOVED OUT OF FANNIN COUNTY...AND THE THREAT FOR FLASH 
FLOODING HAS DIMINISHED. IF YOU ARE TRAVELING IN FANNIN COUNTY 
TODAY...WATCH OUT FOR LINGERING LOCALIZED PONDING OF WATER. STAY 
CLEAR OF AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3335 9635 3343 9588 3383 9589 3371 9637

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 6:05 AM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Jul 10, 6:05 AM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
605 AM CDT TUE JUL 10 2007

.AVIATION...
605 AM CDT

CURRENT AREA OF CONVECTION WILL LIKELY REMAIN NORTH OF METROPLEX...
BUT A SHOWER COULD COME WITHIN 10NM OF A METRO TAF SITE BEFORE
COMPLEX SHIFTS EAST. CI/CS DEBRIS MAY SLOW EROSION OF ST/SC THIS
MORNING...WILL EXTEND MVFR CONDITIONS. POTENTIAL FOR AFTERNOON
CONVECTION WITH VERY UNSTABLE BL AND OUTFLOW-AIDED SFC FOCUS. THINK
BULK OF ACTIVITY WILL REMAIN NE OF TAF SITES...AND WILL REFRAIN FROM
MENTION OF CB/VCTS. FWS VWP SHOWING 30+ KTS ABOVE 2KFT AGL. VERTICAL
MIXING WILL RESULT IN GUSTS OF 20+ KTS AT THE SFC. 25

&&

.UPDATE...
549 AM CDT

ISSUED FLASH FLOOD WATCH FOR NORTHEASTERN PARTS OF NORTH TEXAS.
THIS MAY NEED TO BE EXPANDED SOUTH IF COMPLEX OF STORMS ATTAINS
MORE ORGANIZATION DURING THE NEXT COUPLE HOURS. OTHERWISE ADJUSTED
QPF/POP GRIDS TO REFLECT THE HIGHER RAIN CHANCES. TR.92

&&

.PREV DISCUSSION...
417 AM CDT

A COMPACT UPPER LEVEL LOW IS CURRENTLY MOVING SOUTHEAST INTO
EASTERN OKLAHOMA AND IS RESPONSIBLE FOR THE WIDESPREAD CONVECTION
OVER CENTRAL OKLAHOMA THIS MORNING. MODELS SHOW THE BRUNT OF THE
CONVECTIVE ACTIVITY REMAINING IN OKLAHOMA TODAY...BUT DO SHOW A
SHORTWAVE TROUGH AXIS AIDING IN SOME LIFT OVER NORTH TEXAS. AT THE
LEAST WE WILL SEE ISOLATED TO WIDELY SCATTERED SHOWERS AND
STORMS DEVELOP THIS MORNING IN RESPONSE TO THIS FORCING.

HOWEVER...THERE ARE SOME SERIOUS CONCERNS THAT THE CONVECTION OVER
OKLAHOMA WILL CONSOLIDATE INTO A MCS AND MOVE SOUTH AND POSSIBLY
EVEN SOUTHWEST INTO NORTH TEXAS LATE THIS MORNING AND AFTERNOON.
MESOSCALE CONVECTIVE SYSTEMS IMMERSED IN HIGH INSTABILITY AND WEAK
WIND SHEAR MOVE TOWARD THE DIRECTION OF THE LOW LEVEL WINDS AND
HIGHER INSTABILITY. AT THIS TIME...HAVE PLACED LIKELY POPS ACROSS
THE N/NE ZONES. IT IS UNCLEAR JUST HOW FAR SOUTH OR SOUTHWEST
THE OKLAHOMA CONVECTION WILL MAKE IT AND HAVE TAPERED POPS OFF TO
SLIGHT CHANCE IN THE SOUTHERN CWA. WE MAY NEED TO CONSIDER A FLOOD
WATCH SHOULD A MCS EVENT APPEAR IMMINENT...BUT AS OF 4 AM
CONFIDENCE IS JUST TOO LOW. WILL MENTION HEAVY RAIN AND MARGINAL
SEVERE WEATHER THREAT OVER THE NORTHERN ZONES IN THE HWO.

OTHERWISE...PROVIDED THAT A WIDESPREAD CONVECTIVE EVENT DOES NOT
DISRUPT DAYTIME HEATING TODAY...WE WILL SEE VERY WARM TEMPERATURES
WITH SW LOW LEVEL FLOW BOOSTING LOW LEVEL THICKNESS VALUES. HEAT
INDEX VALUES WILL ALSO FLIRT WITH 105 DEGREES. WE DID NOT GO WITH
A HEAT ADVISORY FOR THE METROPLEX DUE TO THE POSSIBILITY OF RAIN
COOLED OUTFLOWS ALLOWING FOR LOW TEMPERATURES TONIGHT REACHING THE
MID 70S.

WILL CONTINUE TO KEEP SOME CHANCE POPS GOING IN THE FORECAST FOR
TONIGHT OVER THE N/NW CWA AS NORTHWEST FLOW ALOFT MAY BRING A MCS
OR REMNANT CONVECTION FROM THE TX PANHANDLE IN AFTER MIDNIGHT.
ALSO A STALLED OUT FRONT ALONG THE RED RIVER MAY HELP TO FIRE UP
SOME SCATTERED NOCTURNAL STORMS AS WELL. AFTER TONIGHT...MODELS
SHOW INCREASING HEIGHTS AS THE SUBTROPICAL RIDGE STRENGTHENS OVER
THE STATE. THE CHANCES OF RAIN WILL DIMINISH FOR WEDNESDAY THROUGH
FRIDAY DUE TO INCREASED SUBSIDENCE. HIGH TEMPERATURES WILL ALSO
WARM INTO THE MID 90S FOR MANY LOCATIONS AND IT WILL STAY HUMID.

THE UPPER HIGHS INFLUENCE WILL BE BRIEF...AS IT SLIDES BACK TO THE
WEST LATE FRIDAY AND STRONG NORTHWEST FLOW ALOFT RESUMES OVER THE
REGION. WE CONTINUED THE CHANCE OF RAIN FRIDAY NIGHT AND INTO
SATURDAY AS A SHORTWAVE MOVES THROUGH. THIS WILL ALSO BRING A WEAK
FRONT (STRONG BY JULY STANDARDS) THROUGH NORTH TEXAS SATURDAY
WHICH WILL BRING SOME DRIER AND MORE COMFORTABLE AIR TO THE
REGION. LOWS MAY ACTUALLY DIP INTO THE 60S IN OUTLYING AREAS.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  95  76  95  77  96 /  40  30  40  20  10
WACO, TX              94  75  95  75  96 /  20  10  20  10  10
PARIS, TX             90  73  91  73  93 /  90  30  40  20  20
DENTON, TX            95  74  95  74  96 /  50  40  40  20  10
MCKINNEY, TX          94  73  94  73  95 /  60  30  40  20  20
DALLAS, TX            94  78  95  78  95 /  50  30  40  20  10
TERRELL, TX           94  74  94  74  95 /  50  20  30  20  10
CORSICANA, TX         94  74  94  74  95 /  30  20  30  10  10
TEMPLE, TX            93  75  95  74  95 /  20  10  20  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 3 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: TXZ092>095-104>107-123.

&&

92/25/82
Hazardous weather outlook, Jul 10, 6:00 AM CDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
600 AM CDT TUE JUL 10 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
600 AM CDT TUE JUL 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
THERE IS A CHANCE OF THUNDERSTORMS TODAY...MAINLY ALONG AND NORTH OF
I-20. SOME OF THE STRONGER STORMS MAY PRODUCE WIND GUSTS IN EXCESS
OF 50 MPH...AS WELL AS SMALL HAIL. IN ADDITION...A FLASH FLOOD WATCH
IS IN EFFECT UNTIL 3 PM FOR LOCATIONS ALONG AND TO THE NORTH OF A
LINE FROM GAINESVILLE...TO PLANO...TO EMORY WHERE WIDESPREAD HEAVY
RAINFALL IS POSSIBLE THIS MORNING.  ELSEWHERE...RUNOFF FROM LOCALLY
HEAVY RAIN MAY RESULT IN MORE LOCALIZED FLOODING OF FLOOD PRONE
AREAS.

VERY WARM TEMPERATURES AND ELEVATED HUMIDITY WILL RESULT IN
AFTERNOON HEAT INDEX VALUES AS HIGH 105 DEGREES.

.DAYS TWO THROUGH SEVEN...
THUNDERSTORM CHANCES WILL CONTINUE ON WEDNESDAY. AFTER A BRIEF
RESPITE...A RARE SUMMERTIME COLD FRONT WILL APPROACH NORTH TEXAS
FRIDAY OR SATURDAY...BRINGING ANOTHER CHANCE OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON OR
EVENING...PRIMARILY NORTH OF I-20.

25/92

In the hours before

Special weather statement, Jul 10, 5:55 AM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
555 AM CDT TUE JUL 10 2007

TXZ092-101130-
COOKE TX-
555 AM CDT TUE JUL 10 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN COOKE COUNTY

AT 555 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES NORTHWEST OF GAINESVILLE...MOVING EAST
AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CALLISBURG.

HALF-INCH HAIL AND WIND GUSTS IN EXCESS OF 40 MPH CAN BE EXPECTED
FROM THIS STORM.

LAT...LON 3388 9741 3370 9743 3359 9695 3394 9694

25
Special weather statement, Jul 10, 6:23 AM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
623 AM CDT TUE JUL 10 2007

TXZ093-101200-
GRAYSON TX-
623 AM CDT TUE JUL 10 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN GRAYSON COUNTY

AT 623 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTH OF WHITESBORO...MOVING SOUTHEAST AT
20 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE DENISON...KNOLLWOOD...
POTTSBORO...SHERMAN AND WHITESBORO.

VERY FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...HALF
INCH HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

IF THIS STORM INTENSIFIES...A SEVERE THUNDERSTORM WARNING MAY BE
NEEDED FOR GRAYSON COUNTY.

LAT...LON 3386 9701 3368 9703 3357 9693 3353 9653
      3374 9641

92
Special weather statement, Jul 10, 6:34 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
634 AM CDT TUE JUL 10 2007

TXZ092-101200-
COOKE TX-
634 AM CDT TUE JUL 10 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN COOKE COUNTY

AT 634 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
RAPIDLY DEVELOPING STRONG THUNDERSTORM 6 MILES SOUTHEAST OF
GAINESVILLE...MOVING SOUTH AT 20 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE LAKE RAY ROBERTS.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE THUNDERSTORM WARNING MAY BE
NEEDED.

LAT...LON 3367 9694 3362 9723 3341 9715 3343 9691

92

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 10:05 PM CDTSevere Thunderstorm WarningFWDFannin70 min
Jul 9, 10:13 PM CDTSpecial Weather StatementFWDLamar32 min
Jul 9, 10:40 PM CDTSevere Thunderstorm WarningFWDLamar65 min
Jul 9, 11:20 PM CDTSpecial Weather StatementFWDDelta25 min
Jul 10, 5:41 AM CDTFlash Flood WatchFWDCollin, Cooke, Delta, Fannin, Grayson, Hopkins and 3 more9 hr
Jul 10, 5:55 AM CDTSpecial Weather StatementFWDCooke35 min
Jul 10, 6:23 AM CDTSpecial Weather StatementFWDGrayson37 min
Jul 10, 6:34 AM CDTSpecial Weather StatementFWDCooke26 min
Jul 10, 6:41 AM CDTFlash Flood WarningFWDGrayson3 hr
Jul 10, 7:49 AM CDTSpecial Weather StatementFWDCollin26 min
Jul 10, 8:03 AM CDTSpecial Weather StatementFWDHunt27 min
Jul 10, 8:13 AM CDTSevere Thunderstorm WarningFWDHunt62 min
Jul 10, 8:21 AM CDTFlash Flood WarningFWDDelta, Hunt, Lamar3 hr
Jul 10, 8:34 AM CDTSpecial Weather StatementFWDCollin26 min
Jul 10, 8:44 AM CDTRiver Flood WarningFWDDelta, Lamar72 min
Jul 10, 8:44 AM CDTRiver Flood WarningFWDDelta, Hopkins12 hr
Jul 10, 8:47 AM CDTFlash Flood WarningFWDCollin3 hr
Jul 10, 8:56 AM CDTRiver Flood WarningFWDCoryell49 hr
Jul 10, 8:57 AM CDTFlash Flood WarningFWDHopkins3 hr
Jul 10, 8:59 AM CDTSpecial Weather StatementFWDHunt31 min
Jul 10, 9:34 AM CDTSpecial Weather StatementFWDHunt26 min
Jul 10, 9:44 AM CDTFlash Flood WarningFWDGrayson3 hr
Jul 10, 9:59 AM CDTSpecial Weather StatementFWDRains31 min
Jul 10, 11:19 AM CDTSpecial Weather StatementFWDHopkins, Rains26 min
Jul 10, 3:37 PM CDTRiver Flood WarningFWDHunt28 hr
Jul 10, 4:47 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson73 min
Jul 10, 4:58 PM CDTFlash Flood WarningFWDCooke, Grayson3 hr
Jul 10, 5:53 PM CDTSevere Thunderstorm WarningFWDGrayson72 min
Jul 10, 6:01 PM CDTSpecial Weather StatementFWDLamar29 min
Jul 10, 6:05 PM CDTFlash Flood WarningFWDFannin3 hr
Jul 10, 6:17 PM CDTFlash Flood WarningFWDDelta, Lamar3 hr
Jul 10, 6:30 PM CDTFlash Flood WarningFWDHunt3 hr

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.